# SDR AWXA200701076

- Difficulty date: September 7, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 58,325 hours, 25,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 0678
- Condition: Failed
- Location: Emergency Lights
- Part time: 56,170 hours, 24,554 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - LOG 4121217 - EMERGENCY EXIT LIGHT TEST FAILED.  MX REPLACED THE LT EPSU.  OPERATIONAL TEST WAS GOOD.
